WWW.DISSERS.RU

БЕСПЛАТНАЯ ЭЛЕКТРОННАЯ БИБЛИОТЕКА

   Добро пожаловать!


Pages:     | 1 |   ...   | 15 | 16 || 18 | 19 |   ...   | 29 |

Уральский государственный педагогический университет, Екатеринбург E-mail:freidman@dialup.mplik.ru, ayaovs@e1.ru Мальцевские чтения 2009 Теория колец Применения колец Ли с конечной циклической градуировкой Е. И. Хухро n-Пусть L = Li всюду далее —(Z/nZ)-градуированное кольцо (алгебра) Ли, i=где Li — аддитивные подгруппы (подпространства) такие, что [Li, Lj] Li+j (mod n).

Теоремы Хигмэна, Кострикина и Крекнина утверждают, что если L0 =0, то L разрешимо (для простого n нильпотентно) n-ограниченной (т. е. ограниченной в терминах n) ступени. Отсюда то же следует для кольца Ли M с регулярным (т. е. без нетривиальных неподвижных точек) автоморфизмом порядка n: присоединив примитивный корень n-й степени из единицы, получаем M = M0 + M1 + · · · + Mn-1, где Mi = {x M | (x) =ix}, причем [Mi, Mj] Mi+j (mod n) и M0 =0 (то, что в общем случае сумма не является прямой, несущественно). Отсюда легко следует аналогичное утверждение о (локально) нильпотентных группах с регулярным автоморфизмом простого порядка. Однако открыт вопрос об аналоге теоремы Крекнина для таких же групп с регулярным автоморфизмом произвольного конечного порядка.

Тем не менее, теорема Крекнина успешно применялась к конечным p-группам с автоморфизмом порядка pk и к про-p-группам данного кокласса в работах Зельманова — Шалева, Медведева, Хайкина-Запирайна, Хухро, Шалева.

Макаренко и Хухро доказали, что если dim L0 = r (или |L0| = r), то L содержит разрешимый (для простого n нильпотентный) идеал n-ограниченной ступени и (n, r)-ограниченной коразмерности. Хухро применил этот результат к кольцам Ли и периодическим нильпотентным группам с «почти регулярным» автоморфизмом простого порядка n; Медведев снял условие периодичности для групп.

Пусть среди компонент градуировки Li только d ненулевые. Шалев и Хухро доказали, что если L0 =0, то L разрешимо (для простого n нильпотентно) d-ограниченной ступени. Эти результаты применялись для групп ограниченного ранга с почти регулярными автоморфизмами. В работах Макаренко, Хухро, Шумяцкого условие L0 =заменено на dim L0 = r (или |L0| = r): тогда L содержит разрешимый (для простого n нильпотентный) идеал d-ограниченной ступени и (d, r)-ограниченной коразмерности.

Эти результаты применялись для обобщения теоремы Джекобсона об алгебрах Ли с нильпотентной алгеброй дифференцирований на случай «почти без нетривиальных констант».

Пусть для некоторого m при k = 0 имеем |{i | [Lk, Li] = 0}| m, т. е. каждая компонента Lk при k = 0 коммутирует со всеми компонентами, кроме не более чем m компонент. Хухро доказал, что если L0 = 0, то L разрешимо (для простого n нильпотентно) m-ограниченной ступени, а если dim L0 = r (или |L0| = r), то L содержит разрешимый (для простого n нильпотентный) идеал m-ограниченной ступени и (n, r)-ограниченной коразмерности. Эти результаты применялись к нильпотентным группам с Фробениусовыми группами автоморфизмов.

Институт математики им. С. Л. Соболева СО РАН, Новосибирск E-mail:khukhro@yahoo.co.uk Мальцевские чтения 2009 Теория колец Централизаторы трехмерных простых подалгебр Ли в универсальной обертывающей семимерной простой алгебры Мальцева К. А. Шемонаев Хорошо известна проблема, восходящая к А. И. Мальцеву, о вложении алгебры Мальцева в коммутаторную алгебру некоторой альтернативной алгебры. В связи с этой проблемой универсальные обертывающие алгебры Мальцева вначале развивались в классе альтернативных алгебр [1]. Однако, как показано в [2], обобщенный альтернативный центр произвольной алгебры является алгеброй Мальцева относительно операции коммутирования. В [3] показано, что любая алгебра Мальцева является подалгеброй коммутаторной алгебры обобщенного альтернативного центра некоторой неассоциативной алгебры. Среди этих неассоциативных обертывающих алгебр Мальцева, как и в случае алгебр Ли, существует универсальная обертывающая алгебра.

Их свойства близки к свойствам универсальных обертывающих алгебр Ли. Например, в [4] установлено, что центр универсальной обертывающей полупростой конечномерной алгебры Мальцева над полем характеристики ноль является кольцом многочленов от конечного числа переменных.

В данной работе исследовались централизаторы простых трехмерных подалгебр Ли в универсальной обертывающей простой семимерной алгебре Мальцева над полем нулевой характеристики. Основным результатом работы является Теорема. Централизатор трехмерной простой подалгебры Ли в универсальной обертывающей семимерной простой нелиевой алгебры Мальцева над полем характеристики ноль является кольцом многочленов от двух переменных.

Работа поддержана РФФИ 09-01-00157 и грантом «Развитие научного потенциала высшей школы» (проект 2.1.1.419).

Список литературы [1] Shestakov I. P. Speciality Problem for Malcev algebras and Poisson Malcev Algebras. In: ”NonAssociative Algebra and Its Applications”, Proceedings of the IV International Conference on NonAssociative Algebra and Its Applications, July 1998, So Paulo. New York: Marcel Dekker, 2000, 365–371.

[2] Morandi P. J., Prez-Izquierdo J. M., Pumplin S. On the tensor product of composition algebras. J.

Agebra, 243 (2001), 41–68.

[3] Prez-Izquierdo J. M., Shestakov I. P. An envelope for Malcev algebras. Journal of Algebra, 272 (2004), 379–393.

[4] Желябин В. Н., Шестаков И. П. Теоремы Шевалле и Константа для алгебр Мальцеа. Алгебра и логика, 46 (2007), N. 5, 560–584.

Новосибирский государственный университет E-mail:killri@yandex.ru Мальцевские чтения 2009 Теория колец Prime spectrum and primitive Leavitt path algebras G. Aranda Pino Leavitt path algebras of row-finite graphs have been recently introduced in [1] and [2].

They have become a subject of significant interest, both for algebraists and for analysts working in C*-algebras. The Cuntz—Krieger algebras C(E) (the C*-algebra counterpart of these Leavitt path algebras) are described in [5].

For a field K, the algebras LK(E) are natural generalizations of the algebras investigated by Leavitt in [4], and are a specific type of path K-algebras associated to a graph E (modulo certain relations). The family of algebras which can be realized as the Leavitt path algebras of a graph includes matrix rings Mn(K) for n N {} (where M(K) denotes matrices of countable size with only a finite number of nonzero entries), the Toeplitz algebra, the Laurent polynomial ring K[x, x-1], and the classical Leavitt algebras L(1, n) for n 2 (the latter being universal algebras without the Invariant Basis Number condition).

In this work we determine the prime and primitive Leavitt path algebras. The main inspiration springs out of the complete description of the primitive spectrum of a graph C*algebra C(E) carried out by Hong and Szymaski in [3]. Concretely, in [3, Corollary 2.12], the authors found a bijection between the set Prim(C(E)) of primitive ideals of C(E) and some sets involving maximal tails and points of the torus T. We give the algebraic version of this by exhibiting a bijection between the set of prime ideals of LK(E), and the set formed by the disjoint union of the maximal tails of the graph M(E) and the cartesian product of maximal tails for which every cycle has an exit M (E) and the nonzero prime ideals of the Laurent polynomial ring Spec(K[x, x-1]).

In addition, the primitive Leavitt path algebras are characterized. Concretely, LK(E) is left primitive if and only if LK(E) is right primitive if and only if every cycle in the graph E has an exit and E0 M(E).

References [1] Abrams G., Aranda Pino G. The Leavitt path algebra of a graph. J. Algebra, 293 (2005), N. 2, 319–334.

[2] Ara P., Moreno M. A., Pardo E. Nonstable K-Theory for graph algebras. Algebra Represent. Theory, 10 (2007), 157–178.

[3] Hong J. H., Szymaski W. The primitive ideal space of the C-algebras of infinite graphs. J. Math. Soc.

Japan, 56 (2004), N. 1, 45–64.

[4] Leavitt W. G. The module type of a ring. Trans. Amer. Math. Soc., 103 (1962), 113–130.

[5] Raeburn I. Graph algebras. CBMS Regional Conference Series in Mathematics. 103, Amer. Math. Soc., Providence, 2005.

Departamento de lgebra, Geometra y Topologa, Universidad de Mlaga, 29071 Mlaga, Spain E-mail:g.aranda@uma.es Мальцевские чтения 2009 Теория колец On some identities of a ternary quaternion algebra P. D. Beites, A. P. Nicols, A. P. Pozhidaev, P. Saraiva We describe the degrees 1 and 2 identities of a simple 4-dimensional ternary algebra A.

This triple system is said to be a ternary quaternion algebra because it appears analogously to the quaternions from the Lie algebra sl2. Based on A, we construct some ternary enveloping algebras for ternary Filippov algebras.

Supported by FCT (Foundation for Science and Technology of the Portuguese Ministry of Science, Technology and Higher Education), grant reference SFRH/BD/37907/2007; by State Aid of Leading Scientific Schools (project NSh-344.2008.1) and by ADTP “Development of the Scientific Potential of Higher School” of the Russian Federal Agency for Education (grant 2.1.1.419); by CMUC (Centre for Mathematics, University of Coimbra).

References [1] Bremner M., Hentzel I. Identities for generalized Lie and Jordan products on totally associative triple systems, Journal of Algebra, 231 (2000), N. 1, 387–405.

[2] Bremner M. R., Peresi L. A. Classification of trilinear operations. Communications in Algebra, 35 (2007), N. 9, 2932–2959.

[3] Filippov V. T. n-Lie Algebras. Siberian Mathematical Journal, 26 (1985), N. 6, 879–891 (translation of Sib. Mat. Zh., 26 (1985), N. 6, 126–140).

[4] Pojidaev A. P. Enveloping algebras of Filippov algebras. Communications in Algebra, 31 (2003), N. 2, 883–900.

Department of Mathematics and Centre of Mathematics, University of Beira Interior, Covilh, Portugal E-mail:pbeites@mat.ubi.pt Department of Mathematics, Statistics and Computing, University of Cantabria, Santander, Spain E-mail:alejandro.p.nicolas@unican.es Sobolev Institute of Mathematics and Novosibirsk State University, Novosibirsk, Russia E-mail:app@math.nsc.ru Faculty of Economics and Centre for Mathematics, University of Coimbra, Coimbra, Portugal E-mail:psaraiva@fe.uc.pt Мальцевские чтения 2009 Теория колец The construction of a finitely presented infinite nilsemigroup A. Belov, I. Ivanov-Pogodaev The talk is devoted to the old question posted by L. N. Shevrin and M. V. Sapir in «Sverdlovskaya tetrad», Vol. 3, 1989:

3.61. b) Is there exists a finitely presented infinite nilsemigroup The answer is «yes». The main idea of the construction uses the geometric properties of nonperiodic mosaics on the plane. The elements of the semigroup are presented by paths in the special metric space.

The connections between nil-objects and nilpotent objects are always interesting. This construction presents the first known finitely presented nil-object that is not nilpotent. Our joint paper A. Belov, I. Ivanov-Pogodaev «The construction of a finitely presented infinite nilsemigroup» will be presented soon.

Moscow Institute of Open Education, Bar-Ilan University, Moscow State University E-mail:kanel@mccme.ru, ivanov-pogodaev@mail.ru Мальцевские чтения 2009 Теория колец Groebner—Shirshov bases and embedding of algebras L. A. Bokut’, Y. Chen It is a joint talk with Yongshang Chen, Xueming Deng, Yu Li, Cihua Liu, Qiuhui Mo, Jianjun Qiu, Xia Zhang, Xiangui Zhao, Chanyan Zhong.

We give Grbner—Shirshov bases technique for the following classes of algebras:

1. Associative -algebras;

2. Vinberg—Koszul—Gerstenhaber right-symmetric (pre-Lie) algebras;

3. Associative differential algebras;

4. Associative -differential algebras;

5. Associative Rota—Baxter algebras;

6. Associative S-act algebras, where S is a semigroup;

7. Dialgebras;

8. Lie algebras over a commutative algebra;

9. Braid groups in Adyan—Thurston generators;

10. Free inverse semigroups.

As an applications we proved some known theorems of PBW-types and some known and new results on embedding of algebras into 2-generated (2-generated simple) algebras.

Supported by RFBR 01-09-00157, LSS-344.2008.1 and SB RAS Integration grant No.

2009.97 (Russia) and by the NNSF of China (No.10771077) and the NSF of Guangdong province (No.06025062).

Sobolev Institute of Mathematics, Russia E-mail:bokut@math.nsc.ru South China Normal University, China Мальцевские чтения 2009 Теория колец On p-Schreier varieties of semimodules S. N. Il’in, Y. Katsov As is well known, by the classical Nielsen-Schreier theorem every subgroup of a free group is itself free. This result stimulated a strong interest in establishing the analogs of the Nielsen-Schreier theorem in different varieties of algebras. Thus, there appeared socalled Schreier varieties of algebras — varieties whose all subalgebras of free algebras are themselves free. However, in homological algebra, projective algebras — algebras which are retracts of free algebras — play a very important role. Therefore, combining the concepts of free and projective algebra, one naturally comes up with the concept of a p-Schreier variety — a variety whose all projective algebras are free.

In this talk, considering p-Schreier varieties in a context of semimodules over semirings, implicitly studied in [1]–[3] we present the following results.

Theorem 1. The category of right semimodules over a division semiring R is a Schreier variety iff R is a division ring.

The next theorem, having been of interest in its own rights, particularly solves Problem 1 left open in [3].

Theorem 2. The categories of right semimodules over additively -regular proper (i.e., they are not rings) semirings are not p-Schreier varieties.

Finally, in contrast to Theorem 2, we obtain the following interesting and important result.

Theorem 3. The categories of right semimodules over cancellative division semirings are p-Schreier varieties.

References [1] Grillet P. A. On free commutative semigroups. J. Natur. Sci. and Math., 9 (1969), 71–78.

[2] Sokratova O. On semimodules over commutative, additively idempotent semirings. Semigroup Forum, 64 (2002), 1–11.

[3] Katsov Y. Toward homological characterization of semirings: Serre’s conjecture and Bass’s perfectness in a semiring context. Algebra Universalis, 52 (2004), 197–214.

Department of Algebra and Mathematical Logic, Kazan State University, Kazan E-mail:Sergey.Ilyin@ksu.ru Department of Mathematics and Computer Science, Hanover College, Hanover, USA E-mail:katsov@hanover.edu Мальцевские чтения 2009 Теория колец Applications of Lie rings with finite cyclic grading E. I. Khukhro n-Let L = Li be a (Z/nZ)-graded Lie ring (algebra), where the Li are additive i=subgroups (subspaces) satisfying [Li, Lj] Li+j (mod n). Theorems of Higman, Kostrikin, and Kreknin assert that if L0 =0, then L is soluble (for n prime, nilpotent) of n-bounded (i. e. bounded in terms of n) derived length (class). Hence the same follows for a Lie ring M with a regular (i. e. without nontrivial fixed points) automorphism of order n:

after adjoining a primitive nth root of unity we obtain M = M0 + M1 + · · · + Mn-for Mi = {x M | (x) = ix}, where [Mi, Mj] Mi+j (mod n) and M0 = 0 (the fact that the sum is not direct in general is inessential). A similar assertion easily follows for (locally) nilpotent groups with a regular automorphism of prime order. But there is an open problem whether an analogue of Kreknin’s theorem holds for such groups with a regular automorphism of arbitrary finite order.

Nevertheless, Kreknin’s theorem was successfully applied to finite p-groups with an automorphism of order pk and to pro-p-groups of given coclass in the papers of JaikinZapirain, Khukhro, Medvedev, Shalev, Shalev—Zel’manov.

Makarenko and Khukhro proved that if dim L0 = r (or |L0| = r), then L contains a soluble (for n prime, nilpotent) ideal of n-bounded derived length (nilpotency class) and of (n, r)-bounded codimension. Khukhro applied this result to Lie rings and periodic nilpotent groups with an “almost regular” automorphism of prime order n; Medvedev lifted the periodicity condition for groups.

Suppose that there are only d nonzero components among the grading components Li.

Shalev and Khukhro proved that is L0 =0, then L is soluble (for n prime, nilpotent) of d-bounded derived length (class). These results were applied to groups of bounded rank with almost regular automorphisms. In the works of Makarenko, Khukhro, Shumyatsky the condition L0 = 0 was replaced by dim L0 = r (or |L0| = r): then L contains a soluble (for n prime, nilpotent) ideal of d-bounded derived length (class) and of (d, r)-bounded codimension. There results were applied to generalize Jacobson’s theorem on Lie algebras with a nilpotent algebra of derivations to the case of “almost without nontrivial constants”.

Pages:     | 1 |   ...   | 15 | 16 || 18 | 19 |   ...   | 29 |






© 2011 www.dissers.ru - «Бесплатная электронная библиотека»

Материалы этого сайта размещены для ознакомления, все права принадлежат их авторам.
Если Вы не согласны с тем, что Ваш материал размещён на этом сайте, пожалуйста, напишите нам, мы в течении 1-2 рабочих дней удалим его.